Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 491627, 11 pages
Research Article

Efficient Prime Counting and the Chebyshev Primes

1Institut FEMTO-ST, CNRS, 32 Avenue de l’Observatoire, F-25044 Besançon, France
2Telecom ParisTech, 46 rue Barrault, 75634 Paris Cedex 13, France
3Mathematical Department, King Abdulaziz University, Jeddah, Saudi Arabia

Received 17 October 2012; Revised 28 January 2013; Accepted 29 January 2013

Academic Editor: Pantelimon Stǎnicǎ

Copyright © 2013 Michel Planat and Patrick Solé. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michel Planat and Patrick Solé, “Efficient Prime Counting and the Chebyshev Primes,” Journal of Discrete Mathematics, vol. 2013, Article ID 491627, 11 pages, 2013.